Agenda IETF110: nmrg
agenda-110-nmrg-03

Meeting Agenda Network Management (nmrg) RG
Title Agenda IETF110: nmrg
State Active
Other versions plain text
Last updated 2021-03-06

Meeting Agenda
agenda-110-nmrg

NMRG 60th meeting
IETF 110, Online

Monday, March 08, 2021, 16:00-18:00 (UTC), Room 5
iCalendar: https://datatracker.ietf.org/meeting/110/session/28613.ics

RG Chairs:
* Laurent Ciavaglia
* Jéröme François

RG Secretaries
* Jéferson Campos Nobre
* Pedro Martinez-Julia

Useful links:
    Materials: https://datatracker.ietf.org/meeting/110/session/nmrg
    Meetecho:
    https://meetings.conf.meetecho.com/ietf110/?group=nmrg&short=&item=1
    Notes: https://codimd.ietf.org/notes-ietf-110-nmrg Audio recording:
    https://www.ietf.org/audio/ietf110/ Video recording:
    https://www.youtube.com/user/ietf/playlists

Agenda:
16:00   •       Introduction, RG Chairs, 5 min.

                •       Status on active Internet Drafts (35 min.)
        16:05   o       Concepts of Digital Twin Network, Cheng Zhou, 10 min. +
        Q&A
                                https://datatracker.ietf.org/doc/draft-zhou-nmrg-digitaltwin-network-concepts/

        16:20   o       Intent Classification (in RG last call), Olga Havel 5
        min. + Q&A
                                https://datatracker.ietf.org/doc/draft-irtf-nmrg-ibn-intent-classification/

        16:30   o       Network Measurement Intent, Danyang Chen 5 min. +
        Q&A
                                https://datatracker.ietf.org/doc/draft-yang-nmrg-network-measurement-intent/


        •       Technical talks on Intent-based Networking (50 min.)
        16:40   o       Automated Performance Evaluation of Intent-based
        Virtual Network Systems, Kazuki Tanabe, 15 min. + Q&A
                                http://dl.ifip.org/db/conf/cnsm/cnsm2020/1570659331.pdf

        16:55   o       SDN Heading North: Towards a Declarative Intent-based
        Northbound Interface, Shiyam Alalmaei, 10 min. + Q&A
                                http://dl.ifip.org/db/conf/cnsm/cnsm2020/1570662931.pdf

        17:10   o       An Intent Demonstration in an Adaptive Policy
        Environment, Joseph McNamara, 15 min. + Q&A
                                http://dl.ifip.org/db/conf/cnsm/cnsm2020/1570679866.pdf


        •       Technical talks on AI for Network Management and Operation (30
        min.)
                Focus on technical presentations in relation to challenges
                presented in the AI research challenges document
                https://docs.google.com/document/d/1dQOzZustI2mkYr_omtiqu3FqUvoqLgaCp7nbRj4ZJyw/edit

        17:30   o       Self-Driving Network and Service Coordination Using
        Deep Reinforcement Learning, Stefan Schneider, 15 min. + Q&A
                                http://dl.ifip.org/db/conf/cnsm/cnsm2020/1570659307.pdf

        17:45   o       Problems and Strategies implementing in-network AI
        models, Matthews Jose


18:00   End